| Model Number |
N/A |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown persona femoral component catalog #: ni, lot #: ni, unknown persona tibial component catalog #: ni ,lot #: ni.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the patient retained the implant.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision of the articular surface to increase the patient's stability.Attempts have been made, however, no additional information is available at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.